# SDR AALA974052

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED CORROSION ON THE UPPER SURFACE OF THE FRAME INNER CHORD AFT FLANGE IN THE AFT CARGO.  THE BLEND OUT EXCEEDS SRM LIMITS.  REFINISHED THE BLENDED AREA PER SRM.  APPROVED FOR CONTINUED SERVIEC WITH NOTED CONDITION BY ENGINEERING PER MRB767-1494.  (M)
